Alert archive / Wyoming / High Wind Warnings in 2015
High Wind Warning 15, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Nov 16, 2015, 1:48 AM MST for Johnson County, Wyoming. It took effect at Nov 16, 2015, 12:00 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2015, 1:48 AM MST (08:48 UTC)
- In effect from
- Nov 16, 2015, 12:00 PM MST
- Expired
- Nov 16, 2015, 8:10 PM MST
- In force
- 8 hr
- Issued by
- NWS Riverton, WY
County Johnson County, WY
The radar
The Riverton/Lander radar (KRIW), 187 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 8.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3058 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
075 WWUS75 KRIW 160848 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 148 AM MST MON NOV 16 2015 ...VERY STRONG NORTH WIND EXPECTED IN JOHNSON COUNTY TODAY... .A STRONG COLD FRONT WILL BLAST SOUTH ACROSS THE AREA ON TODAY WITH THE POTENTIAL FOR HIGH WINDS ACROSS NORTHERN JOHNSON COUNTY ALONG WITH SCATTERED SNOW SHOWERS. WYZ010-162300- /O.UPG.KRIW.HW.A.0016.151116T1900Z-151117T0500Z/ /O.NEW.KRIW.HW.W.0015.151116T1900Z-151117T0500Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 148 AM MST MON NOV 16 2015 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 10 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...THE COLD FRONT IS EXPECTED TO PUSH SOUTH ACROSS NORTHERN JOHNSON COUNTY BY NOON MONDAY. * WINDS...NORTH 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH. * IMPACTS...TRAVELERS SHOULD BE PREPARED FOR VERY STRONG CROSSWINDS ON INTERSTATE 90 TODAY AND OTHER EAST WEST HIGHWAYS. SECURE ANY LOOSE ITEMS THAT COULD LIFTED OR BLOWN AWAY IN THESE STRONG WINDS. SCATTERED SNOW SHOWERS WITH THE COLD FRONT COULD ALSO REDUCE SHARPLY REDUCE VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
3 follow-up statements
139 WWUS75 KRIW 160848 CCA NPWRIW URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE RIVERTON WY 148 AM MST MON NOV 16 2015 ...VERY STRONG NORTH WIND EXPECTED IN JOHNSON COUNTY TODAY... .A STRONG COLD FRONT WILL BLAST SOUTH ACROSS THE AREA TODAY WITH HIGH WINDS LIKELY ACROSS NORTHERN JOHNSON COUNTY ALONG WITH SCATTERED SNOW SHOWERS. WYZ010-162300- /O.UPG.KRIW.HW.A.0016.151116T1900Z-151117T0500Z/ /O.COR.KRIW.HW.W.0015.151116T1900Z-151117T0500Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 148 AM MST MON NOV 16 2015 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 10 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...THE COLD FRONT IS EXPECTED TO PUSH SOUTH ACROSS NORTHERN JOHNSON COUNTY BY NOON TODAY. * WINDS...NORTH 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH. * IMPACTS...TRAVELERS SHOULD BE PREPARED FOR VERY STRONG CROSSWINDS ON INTERSTATE 90 TODAY AND OTHER EAST WEST HIGHWAYS. SECURE ANY LOOSE ITEMS THAT COULD BE LIFTED OR BLOWN AWAY IN THESE STRONG WINDS. SCATTERED SNOW SHOWERS WITH THE COLD FRONT COULD ALSO SHARPLY REDUCE VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
451 WWUS75 KRIW 162038 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 138 PM MST MON NOV 16 2015 ...VERY STRONG NORTH WIND EXPECTED IN JOHNSON COUNTY TODAY... .A STRONG COLD FRONT WILL BLAST SOUTH ACROSS THE AREA TODAY WITH HIGH WINDS LIKELY ACROSS NORTHERN JOHNSON COUNTY ALONG WITH SCATTERED SNOW SHOWERS. WYZ010-170500- /O.CON.KRIW.HW.W.0015.000000T0000Z-151117T0500Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 138 PM MST MON NOV 16 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... * TIMING...A STRONG COLD FRONT WILL CONTINUE TO PUSH SOUTH ACROSS THE AREA WITH STRONG TO OCCASIONAL HIGH WINDS THROUGH THIS EVENING. * WINDS...NORTH 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH. * IMPACTS...TRAVELERS SHOULD BE PREPARED FOR VERY STRONG CROSSWINDS ON INTERSTATE 90 TODAY AND OTHER EAST WEST HIGHWAYS. SECURE ANY LOOSE ITEMS THAT COULD BE LIFTED OR BLOWN AWAY IN THESE STRONG WINDS. SCATTERED SNOW SHOWERS WITH THE COLD FRONT COULD ALSO SHARPLY REDUCE VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ002-170530- /O.NEW.KRIW.HW.A.0017.151118T0000Z-151118T1500Z/ ABSAROKA MOUNTAINS- 138 PM MST MON NOV 16 2015 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. * TIMING...VERY STRONG WINDS COULD DEVELOP QUICKLY TUESDAY EVENING AND THEN PEAK EARLY WEDNESDAY. THIS HIGH WIND EVENT HAS THE POTENTIAL TO BE MUCH STRONGER THAN YOUR AVERAGE HIGH WIND EVENT. STAY TUNED FOR FUTURE UPDATES ON THIS POTENTIALLY DANGEROUS HIGH WIND EVENT. * WINDS...WEST WIND 45 TO 55 MPH WITH GUSTS BETWEEN 80 AND 100 MPH. * IMPACTS...THESE EXPECTED HIGH WINDS WILL SEVERELY HAMPER TRAVEL ALONG THE CHIEF JOSEPH HIGHWAY...HIGHWAY 296...TUESDAY NIGHT AND WEDNESDAY MORNING. WINDS OF THIS MAGNITUDE CAN BLOWOVER VEHICLES AND CAUSE DAMAGE TO UNSECURED ITEMS AROUND YOUR PROPERTY. PLEASE STAY TUNED TO THE NATIONAL WEATHER SERVICE IN RIVERTON FOR FURTHER UPDATES ON THIS POTENTIALLY DANGEROUS HIGH WIND EVENT TUESDAY NIGHT AND WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WYZ003-170530- /O.NEW.KRIW.HW.A.0017.151118T0000Z-151118T1500Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 138 PM MST MON NOV 16 2015 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. * TIMING...VERY STRONG WINDS COULD DEVELOP QUICKLY TUESDAY EVENING AND THEN PEAK EARLY WEDNESDAY. THIS HIGH WIND EVENT HAS THE POTENTIAL TO BE MUCH STRONGER THAN YOUR AVERAGE HIGH WIND EVENT. STAY TUNED FOR FUTURE UPDATES ON THIS POTENTIALLY DANGEROUS HIGH WIND EVENT. * WINDS...WEST WIND 35 TO 45 MPH WITH GUSTS BETWEEN 60 AND 80 MPH. SOME OF THE WINDIER LOCALES SUCH AS CLARK HAVE THE POTENTIAL TO HIT 100 MPH OR MORE DURING THIS EVENT. * IMPACTS...THESE EXPECTED HIGH WINDS WILL SEVERELY HAMPER TRAVEL ALONG HIGHWAY 120 BETWEEN MEETEETSE...CODY AND CLARK TUESDAY NIGHT AND WEDNESDAY MORNING. CROSSWINDS OF THIS MAGNITUDE CAN BLOWOVER VEHICLES AND CAUSE DAMAGE TO UNSECURED ITEMS AROUND YOUR PROPERTY. PLEASE STAY TUNED TO THE NATIONAL WEATHER SERVICE IN RIVERTON FOR FURTHER UPDATES ON THIS POTENTIALLY DANGEROUS HIGH WIND EVENT TUESDAY NIGHT AND WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ SKRBAC
481 WWUS75 KRIW 170310 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 810 PM MST MON NOV 16 2015 ...VERY STRONG POSSIBLE OVER NORTHWEST WYOMING TUESDAY NIGHT INTO WEDNESDAY MORNING... WYZ010-170415- /O.CAN.KRIW.HW.W.0015.000000T0000Z-151117T0500Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 810 PM MST MON NOV 16 2015 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WARNING. A NORTH TO NORTHWEST WIND OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH WILL OCCUR TONIGHT WITH THE WIND SPEEDS DECREASING AFTER MIDNIGHT. THE THREAT OF HIGH WIND GUSTS TO 60 MPH HAS ENDED AND THUS THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ WYZ002-171200- /O.CON.KRIW.HW.A.0017.151118T0000Z-151118T1500Z/ ABSAROKA MOUNTAINS- 810 PM MST MON NOV 16 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... * TIMING...VERY STRONG WINDS COULD DEVELOP QUICKLY TUESDAY EVENING AND THEN PEAK EARLY WEDNESDAY. THIS HIGH WIND EVENT HAS THE POTENTIAL TO BE MUCH STRONGER THAN YOUR AVERAGE HIGH WIND EVENT. STAY TUNED FOR FUTURE UPDATES ON THIS POTENTIALLY DANGEROUS HIGH WIND EVENT. * WINDS...WEST WIND 45 TO 55 MPH WITH GUSTS BETWEEN 80 AND 100 MPH. * IMPACTS...THESE EXPECTED HIGH WINDS WILL SEVERELY HAMPER TRAVEL ALONG THE CHIEF JOSEPH HIGHWAY...HIGHWAY 296...TUESDAY NIGHT AND WEDNESDAY MORNING. WINDS OF THIS MAGNITUDE CAN BLOWOVER VEHICLES AND CAUSE DAMAGE TO UNSECURED ITEMS AROUND YOUR PROPERTY. PLEASE STAY TUNED TO THE NATIONAL WEATHER SERVICE IN RIVERTON FOR FURTHER UPDATES ON THIS POTENTIALLY DANGEROUS HIGH WIND EVENT TUESDAY NIGHT AND WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WYZ003-171200- /O.CON.KRIW.HW.A.0017.151118T0000Z-151118T1500Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 810 PM MST MON NOV 16 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... * TIMING...VERY STRONG WINDS COULD DEVELOP QUICKLY TUESDAY EVENING AND THEN PEAK EARLY WEDNESDAY. THIS HIGH WIND EVENT HAS THE POTENTIAL TO BE MUCH STRONGER THAN YOUR AVERAGE HIGH WIND EVENT. STAY TUNED FOR FUTURE UPDATES ON THIS POTENTIALLY DANGEROUS HIGH WIND EVENT. * WINDS...WEST WIND 35 TO 45 MPH WITH GUSTS BETWEEN 60 AND 80 MPH. SOME OF THE WINDIER LOCALES SUCH AS CLARK HAVE THE POTENTIAL TO HIT 100 MPH OR MORE DURING THIS EVENT. * IMPACTS...THESE EXPECTED HIGH WINDS WILL SEVERELY HAMPER TRAVEL ALONG HIGHWAY 120 BETWEEN MEETEETSE...CODY AND CLARK TUESDAY NIGHT AND WEDNESDAY MORNING. CROSSWINDS OF THIS MAGNITUDE CAN BLOWOVER VEHICLES AND CAUSE DAMAGE TO UNSECURED ITEMS AROUND YOUR PROPERTY. PLEASE STAY TUNED TO THE NATIONAL WEATHER SERVICE IN RIVERTON FOR FURTHER UPDATES ON THIS POTENTIALLY DANGEROUS HIGH WIND EVENT TUESDAY NIGHT AND WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Nov 15, 10:35 PM MST, 3 hours 13 minutes earlier.
Area forecast discussion, Nov 15, 10:35 PM MST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1035 PM MST SUN NOV 15 2015 .SHORT TERM...TONIGHT THROUGH WEDNESDAY (ISSUED AT 129 PM MST) TROUGH DIGGING ONTO THE WEST COAST AND EVERYTHING IS STILL ON TRACK FOR THIS SYSTEM TO DIG TOWARDS THE 4-CORNERS REGION OVER THE NEXT 24 HOURS. MOST OF THE SIGNIFICANT FORCING WITH THIS SYSTEM WILL REMAIN SOUTH OF OUR AREA BUT THERE WILL BE SOME WEAK QG FORCING/FRONTOGENESIS AND SOME GOOD NLY UPSLOPE FOR A FEW HOURS. IN ADDITION...DOWN IN SCNTRL SWEETWATER COUNTY...WE HAVE A CHANCE OF A CONVERGENCE ZONE SETTING UP LATE MON AFTN THROUGH MONDAY EVENING WHERE THE NW WINDS HIT THE NE WINDS. SAME AREA WAS INDICATED YESTERDAY SO NO REAL CHANGE THERE. MAY BE A RATHER SMALL AREA BUT IF IT DOES DEVELOP IT COULD HAVE A SIGNIFICANT IMPACT FOR SEVERAL HOURS AS FAR NORTH AS THE RKS AREA AND I80. OTHERWISE...PROBABLY JUST A QUICK BAND OF SNOW WITH FRONTAL PASSAGE WITH MUCH LESS ACCUMULATION BUT WITH FALLING TEMPS AND POTENTIAL FOR A SOME BLOWING SNOW. WILL LET THE NEXT SHIFT LOOK AT THIS ONE MORE TIME AND SEE IF WE NEED A SHORT DURATION ADVISORY FOR PARTS OF SWEETWATER COUNTY. CASPER MTN WILL ALSO LIKELY GET A DECENT SHOT OF SOME UPSLOPE/OROGRAPHIC SNOW AS FRONT BLASTS SOUTH TOMORROW AFTERNOON AND PRODUCES SOME DECENT NLY UPSLOPE FLOW ALONG THE MTN. 3-5 INCHES ARE CERTAINLY POSSIBLE IF THE LOW DOESN'T GO ANY FURTHER SOUTH MONDAY AFTERNOON AND EVENING. THE WRN MTNS SEE A LITTLE SNOW WITH OUR SPLITTING TROUGH BUT ALL SUB- ADVISORY. COLD FRONT BLASTS SOUTH ACROSS THE AREA QUICKLY ON MONDAY WITH HIGH WIND POTENTIAL ACROSS NRN JOHNSON AND POSSIBLY THE FAR NRN BIG HORN BASIN AND ON THE LEE OF THE OWL CREEKS/BRIDGER MTNS...ESPECIALLY NEAR THE EAST OF THE MOUTH OF WIND RIVER CANYON. CONDS IMPROVE LATER MONDAY NIGHT BEFORE SNOW RETURNS TO THE WEST AS ISENTROPIC UPGLIDE QUICKLY MOVES IN AND MOISTENS UP THE ATMOSPHERE. SNOW...MOSTLY LIGHT...WILL FALL TUESDAY BEFORE INCREASING AHEAD OF A STRONG...COLD SHORTWAVE FROM THE NW ON WEDNESDAY. WINDS WILL BECOME A HUGE FACTOR WITH OUR NEXT SYSTEM ALSO WITH WINDS INCREASING TUESDAY AND THEN ESPECIALLY ON WEDNESDAY WHEN H7 FLOW HITS OR EXCEEDS 50KTS AND H7 HEIGHT GRADIENT IS FORECAST TO HIT 20DM. IN ADDITION...STRONG COLD FRONT WILL BLAST S AND SE ACROSS THE AREA. SNOW WILL INCREASE AHEAD OF AND WITH THIS FRONT OUT WEST WITH A SHOT OF SNOW EAST OF THE DIVIDE ALONG THE FRONT AND BEHIND IT. HIGHLIGHTS WILL LIKELY BE NEEDED OUT WEST FOR THIS NEXT EVENT. IT'LL BE TRICKY AS SNOW WILL LIKELY CONTINUE WELL PAST THE SHORT TERM AND INTO THE MEDIUM RANGE. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY SWIFT AND DISTURBED NORTHWEST FLOW WEDNESDAY NIGHT THROUGH AT LEAST THURSDAY BEFORE A MORE PRONOUNCED SHORT WAVE AMPLIFIES THE FLOW TOWARD THE END OF THE WEEK. THIS WILL TRANSLATE TO A LOT OF WIND THROUGH THE MIDDLE TO END OF THE WEEK WITH SEVERAL CHANCES AT SOME SNOW ON BOTH SIDES OF THE DIVIDE...FOCUSED MORE ON THE NORTH AND WEST BUT THERE ARE SIGNS OF A DECENT BAROCLINIC ZONE STRETCHING ACROSS CENTRAL WYOMING THAT COULD DELIVER A MEANINGFUL SNOW TO THE LOW ELEVATIONS EAST OF THE DIVIDE. THE GFS AND EUROPEAN DISAGREE ON EXACTLY WHEN BUT THE BEST SHOT AT IT WILL BE FRIDAY. A STRONGER TROUGH DIGGING OUT OF SOUTHEAST CANADA INTO THE MUCH OF THE WEST IS POSSIBLE AT SOME TIME NEXT WEEKEND INTO EARLY NEXT WEEK WITH MORE POTENTIAL FOR WIDESPREAD SNOW ON BOTH SIDES OF THE DIVIDE ...BUT THERE ARE SIGNIFICANT TIMING AND STRENGTH ISSUES. THUS HAVE VALUED CONTINUITY WITH THE PREVIOUS FORECAST AS IT LOOKED LIKE A GOOD COMPROMISE BETWEEN MODEL SOLUTIONS. && .AVIATION.../06Z ISSUANCE/ EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES VFR CONDITIONS WILL PREVAIL THROUGH 18Z. AFTER 18Z CONDITIONS OVER THE NORTH WILL BECOME LOW VFR TO MVFR AS SNOW SHOWERS OCCUR AND A GUSTY NORTH TO NORTHWEST WIND OCCURS. CONDITIONS IN THE NORTH WILL IMPROVE TO VFR BY AROUND 01Z TUE AS THE SNOW SHOWERS DECREASE AND MOVE OUT OF THAT AREA. FOR THE CENTRAL AREAS CONDITIONS WILL BECOME LOW VFR TO MVFR AFTER 21Z. SNOW SHOWERS WILL OCCUR WITH LOCAL IFR CONDITIONS AT TIMES THROUGH 03Z TUE. WINDY CONDITIONS IN THE CENTRAL AS WELL AS THE NORTH WIND PREVAILS. CONDITIONS WILL IMPROVE BY 06Z TUE IN THE CENTRAL. PLEASE SEE INDIVIDUAL TERMINAL SITES FOR A MORE DETAILED FORECAST. WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES SCATTERED SNOW SHOWERS WILL OCCUR IN FAR WEST AND SOUTHWEST WY THROUGH 00Z TUE. AREAS OF MVFR TO LOCAL IFR CONDITIONS CAN BE EXPECTED WITH SOME MOUNTAIN OBSCURATION. A GUSTY WIND WILL DEVELOP AT MOST TERMINAL SITES BY 19Z AND THIS WILL CONTINUE INTO MONDAY EVENING. AS THE SNOW SHOWERS DECREASE AFTER 01Z TUE...CONDITIONS WILL IMPROVE TO VFR AT THE TERMINAL SITES. PLEASE SEE INDIVIDUAL TERMINAL SITES FOR A MORE DETAILED FORECAST. && .FIRE WEATHER... ...ELEVATED FIRE CONDITIONS TO CONTINUE INTO THE EARLY EVENING FOR THE GREEN MOUNTAINS THROUGH NATRONA COUNTY AND UP INTO SOUTHERN JOHNSON COUNTY... STRONG SOUTHWEST WINDS AND RH'S DOWN IN THE TEENS WILL KEEP THE FIRE DANGER ELEVATED INTO THE EARLY EVENING. GUSTY WIND WILL ALSO AFFECT THE CODY FOOTHILLS AT TIMES THROUGH TONIGHT. ON MONDAY...A STRONG COLD FRONT WILL PUSH RAPIDLY SOUTH ACROSS THE AREA WITH SNOW ACROSS THE WEST AND SOUTH HALF MAINLY. NORTH WIND OF 25 TO 40 MPH CAN BE EXPECTED BEHIND THE FRONT. && .RIW WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WYZ010. && SHORT TERM...SKRBAC LONG TERM...ALLEN AVIATION...AR FIRE WEATHER...SKRBAC
Hazardous weather outlook, Nov 15, 5:37 PM MST, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 537 PM MST SUN NOV 15 2015 WYZ001>020-022>030-161300- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 537 PM MST SUN NOV 15 2015 ...HIGH WIND WATCH FOR NORTHERN JOHNSON COUNTY MONDAY AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SOME SNOW SHOWERS WILL DEVELOP OVER SOUTHWEST WYOMING AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY INTO MONDAY NIGHT...1 TO 2 INCHES OF SNOW COULD OCCUR ACROSS SWEETWATER COUNTY OVER TO NEAR CASPER MONDAY AFTERNOON AND EVENING. HIGHER AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE OVER THE HIGHER TERRAIN NEAR AND SOUTH OF ROCK SPRINGS AND ON CASPER MOUNTAIN. THE SNOW WILL ALSO BE ACCOMPANIED BY STRONG NORTH WIND WHICH WILL CREATE AREAS OF BLOWING SNOW. ELSEWHERE...LIGHT AMOUNTS OF SNOW...WITH SOME BLOWING SNOW COULD OCCUR. TUESDAY THROUGH THURSDAY...SNOWFALL POSSIBLE OVER THE FAR NORTHWESTERN MOUNTAINS AT TIMES. STRONG TO VERY STRONG WEST TO NORTHWEST WINDS ARE POSSIBLE TUESDAY AND WEDNESDAY. THE STRONGEST WINDS ARE EXPECTED PRIMARILY ACROSS SWEETWATER COUNTY...THE UPPER WIND RIVER BASIN...NORTHERN JOHNSON COUNTY...AND THE ABSAROKA MOUNTAINS AND ADJACENT CODY FOOTHILLS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WIND GUSTS GREATER THAN 50 MPH ON MONDAY AS WELL SNOWFALL AMOUNTS. THANK YOU. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 1:38 PM MST | High Wind Watch | RIW | Fremont, Hot Springs, Park | 12 hr |
Nearby
High Wind Warnings in Wyoming, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.